# SDR N6WA2025012103

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N537GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10237
- Aircraft time: 44,118 hours, 31,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: KBA670300279
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LH INBD #3 FS597-FS671. REPLACED SEAT TRACK LH INBD #3 FS597-FS671 IAW CRJ AMM 53-00-49.
